# SDR USAABB98116

- Difficulty date: December 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N601AU
- Make and model: Boeing 757225
- Aircraft serial: 22193
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: Activated
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

MCO - FLT 1190 - CLIMBING THROUGH FL140 OUT OF MCO, CREW RECEIVED NR 1 ENGINE FIRE WARNING.  CREW RETARDED THE NR 1 THROTTLE, AND THE FIRE WARNING CEASED.  FLIGHT RETURNED TO MCO AND LANDED WITH NO FURTHER INCIDENT.  MAINTENANCE PERFORMED THE FIRE/OVERHEAT BITE AND RAN THE ENGINE FOR APPROXIMATELY 20 MINUTES.  NO PROBLEMS COULD BE FOUND.  (M)
